# SDR HEEA060130

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 2C273
- Condition: Damaged
- Location: Fuel Boost
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CARTRIDGE UNIT MISSING INLET SCREEN AND UMBRELLA CHECK VALVE.
